What should I do if I overdose on Bifidobacterium infantis?

Advertisement
Advertisement

If you take too much Bifidobacterium infantis, watch for side effects. Sometimes, consuming beneficial bacteria (probiotics) such as Bifidobacterium infantis can cause mild side effects like an upset stomach, bloating or gas. It's possible that using more than the recommended dose would increase the odds of these side effects. If you feel seriously ill or have any reason to be concerned after swallowing an excess of Bifidobacterium infantis, call your doctor right away.

Continue Learning about Nurtriceutical

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.